Volume & Issue: Volume 4, Issue 2, October 2013 
A finite difference method for the smooth solution of linear Volterra integral equations

Pages 1-10


M. Jalalvand; B. Jazbi; M. R. Mokhtarzadeh

A remark on boundedness of composition operators between weighted spaces of holomorphic functions on the upper half-plane

Pages 11-14


M. A. Ardalani

Common fixed point theorems for maps under a new contractive condition

Pages 15-25


S. Moradi; E. A. Audeganib; D. Alimohammadi

Strong differential subordination and superordination of analytic functions associated with Komatu operator

Pages 26-44


M. P. Jeyaramana; T. K. Suresh; E. Keshava Reddy

Some new results using integration of arbitrary order

Pages 45-52


A. Anber; Z. Dahmani; B. Bendoukha

Convergence theorems of iterative approximation for finding zeros of accretive operator and fixed points problems

Pages 53-61


V. Dadashi; S. Ghafari

Stochastic differential equations and integrating factor

Pages 62-67


R. Rezaeyan; E Baloui

Existence of three positive solutions for nonsmooth functional involving the p-biharmonic operator

Pages 68-77


M. B. Ghaemi; S. Mir

Totally probabilistic $L^p$ spaces

Pages 78-88


F. Bahrami; M. Mohammadbaghban

A fixed point approach to the Hyers-Ulam stability of an $AQ$ functional equation in probabilistic modular spaces

Pages 89-101


S. Zolfaghari; A. Ebadian; S. Ostadbashi; M. De La Sen; M. Eshaghi Gordji